# SDR 234TR0020

- Difficulty date: August 12, 2004
- Submitted: August 17, 2004
- Operation: Air carrier
- Aircraft: N234TR
- Make and model: Boeing 737228
- Aircraft serial: 23004
- Aircraft time: 43,610 hours, 33,814 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 4038891916
- Condition: Malfunctioned
- Location: Fcc
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

BOTH A&B AUTO PILOTS DISENGAGE IN SMOOTH AIR, LEVEL FLIGHT, WITHOUT PROVOCATION.  REPLACED B-SYSTEM FCC COMPUTER.  OPS CHECKS NORMAL PER MM 22-11-331.
